Discussions By Condition: Gastrointestinal conditions

I was digonosed with gastriris

Posted In: Gastrointestinal conditions 5 Replies
  • Posted By: Maddawg
  • November 26, 2006
  • 01:02 AM

I was digonosed with gastriris and all my doctor told me to take was one pepcid complete once a day. and that does help a little but i still get very nausaded all the time. I dont know what to do. What is the best way to manage this? what should i do to make me feel better? because im always sick no matter what i do. I have to take suposatores every night just to get to sleep. I cant take it. The only problem i have is nausia. I dont know what to do. Please help.

P.s. How long does it take for gastritis to go away? Ive had it for almost 4 months now.

Reply Flag this Discussion

5 Replies:

  • Sorry to hear about you problems. You should talk to your doctor about meds for the nausea. It's impossible to say how things will work out for you. I have had my stomach issues since June. Unlike you, I am usually not sick to my stomach *knock on wood* I know people who have had our kind of problem for years, but the meds usually help and they do function.Good luck.
    Anonymous 42789 Replies
    • November 27, 2006
    • 08:49 PM
    • 0
    Flag this Response
  • I'd check to see if you have some sort of acid reflux or GERD. It's what I was diagnosed with. My boyfriend also has a condition when his food digests and then just sits in his stomach and he was vomiting all the time. That could also be a possibility. Try less on some of these foods:alcohol, candy(especially chocolate) spicy foods, dairy products, and highly acidic foods like orange juice, tomatoes..etc.
    trish7210 4 Replies
    • December 3, 2006
    • 08:05 PM
    • 0
    Flag this Response
  • why thankyou. my doctor perscribed me prilosec. its a perscription. he gave me 15mg, its helps some but not all the time. they also have 30mg, would moving up to 30 be a good idea?
    Maddawg 7 Replies
    • December 6, 2006
    • 02:39 AM
    • 0
    Flag this Response
  • oh im sorry, its prevacid. He told me i can take a 15mg tab in the morning and then one in the evening. how does that sound?
    Maddawg 7 Replies
    • December 6, 2006
    • 08:22 PM
    • 0
    Flag this Response
  • Well, you said it doesn't work all the time, but it takes time for your body to start agreeing with it at first. If it still doesn't seem like enough after a few weeks, I'd go with the 30.
    trish7210 4 Replies
    • December 6, 2006
    • 09:34 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.